# SDR AALA202405174236

- Difficulty date: May 16, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N339TP
- Make and model: Boeing 737823
- Aircraft serial: 44486
- Aircraft time: 1,490 hours, 512 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENTRY DOOR IS UNUSUALLY DIFFICULT TO OPEN. LUBRICATED DOOR HAND AND ACCOMPLISHED TASK, OPEN THE DOOR WITH THE EXTERIOR HANDLE OKAY FOR SERVICE. PER 52-11-00-860-801.
